# SDR SWAA2021082706897

- Difficulty date: August 7, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 43,924 hours, 26,323 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS ENLARGED HOLES AT FASTENER LOCATIONS 1-7; 10;14-18;20;27-37 MOD / REPLACED 193B PANEL PER AMM 53-51-21 AND SRM 51-40-05 FOR HOLE SIZES.
